# SDR DL767954722

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Failed
- Location: Ac Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IR - GASPER FAN OFF LIGHT ILLUMINATED WITH SWITCH ON AND ACCOMPANIED BY ELECTRICAL SMELL REPORTED IN CABIN.  FORWARD TO MCO AND PLACKARD PER MEL.  REPLACED GASPER FAN, OPERATION NORMAL.
